Glycoproteins of the glyoxysomal matrix

Mellor, R. B., Bowden, Linda and Lord, J.M. (1978) Glycoproteins of the glyoxysomal matrix. FEBS Letters, 90(2), pp. 275-278. ISSN (print) 0014-5793

Full text not available from this archive.
Item Type: Article
Additional Information: This work was supported by the Science Research Council [grant number GR/A 37031].
Research Area: Biological sciences
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 26 Feb 2010 13:32
Last Modified: 22 Aug 2011 10:13
URI: http://eprints.kingston.ac.uk/id/eprint/9244

Actions (Repository Editors)

Item Control Page Item Control Page